de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonperturbative effective actions of (N=2)-Supersymmetric gauge theories

Klemm, A., Lerche, W., & Theisen, S. (1996). Nonperturbative effective actions of (N=2)-Supersymmetric gauge theories. International Journal of Modern Physics A, 11(11), 1929-1973. doi:10.1142/S0217751X96001000.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B4C-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B4D-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Klemm, Albrecht1, Author
Lerche, Wolfgang, Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We elaborate on our previous work on (N=2)-supersymmetric Yang-Mills theory. In particular, we show how to explicitly determine the low energy quantum effective action for G=SU(3) from the underlying hyperelliptic Riemann surface, and calculate the leading instanton corrections. This is done by solving Picard-Fuchs equations and asymptotically evaluating period integrals. We find that the dynamics of the SU(3) theory is governed by an Appell system of type F4, and compute the exact quantum gauge coupling explicitly in terms of Appell functions.

Details

show
hide
Language(s):
 Dates: 1996-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379459
DOI: 10.1142/S0217751X96001000
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Modern Physics A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 (11) Sequence Number: - Start / End Page: 1929 - 1973 Identifier: ISSN: 1793-656X